# SDR DHL2003742552

- Difficulty date: November 25, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 2 SLAT INBOARD TRACK UPPER MOUNT INBOARD L-ANGLE SUPPORT IS CRACKED.  REMOVED DAMAGED ANGLE AND FABBED NEW FROM BAC 1505-100617 PO900411 DIM 9.25 X 1.25 X 1 INCH AS PER SAMPLE IAW 727 SRM 57-10-2 FIG 2.  NEW ANGLE TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 51-302.  LEAK CHECK GOOD IAW B-727 MM 27-81-00.
